×

Found 412 Documents (Results 1–100)

100
MathJax

On gradient flow and entropy solutions for nonlocal transport equations with nonlinear mobility. (English) Zbl 07531083

PDF BibTeX XML Cite
Full Text: DOI

Constructing unbounded discontinuous solutions of scalar conservation laws using the Legendre transform. (English. Russian original) Zbl 1469.35144

Sb. Math. 212, No. 4, 475-489 (2021); translation from Mat. Sb. 212, No. 4, 29-44 (2021).
MSC:  35L65 35L03 35D30
PDF BibTeX XML Cite
Full Text: DOI

Strong evolution problems in Musielak spaces. (English) Zbl 1467.35206

Jeribi, Aref (ed.), Operator theory. Proceedings of the international conference on operator theory, Hammamet, Tunisia, April 30 – May 3, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 183-197 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Structure and regularity of solutions to 1d scalar conservation laws. (English) Zbl 1468.35094

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 546-553 (2020).
PDF BibTeX XML Cite
Full Text: arXiv

Nonlocal balance laws. Results on existence, uniqueness and regularity. (English) Zbl 1459.35266

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 475-482 (2020).
PDF BibTeX XML Cite

On \(L^1\)-stability of BV solutions for a model of granular flow. (English) Zbl 1459.35281

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 239-247 (2020).
PDF BibTeX XML Cite

Study of entropy properties of a linearized version of Godunov’s method. (English. Russian original) Zbl 1453.35126

Comput. Math. Math. Phys. 60, No. 4, 628-640 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 4, 639-651 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Summability of solutions of the Dirichlet problem for nonlinear elliptic equations with right-hand side in classes close to \(L^1\). (English. Russian original) Zbl 1443.35045

Math. Notes 107, No. 6, 1023-1028 (2020); translation from Mat. Zametki 107, No. 6, 934-939 (2020).
MSC:  35J62 35B65 35J25
PDF BibTeX XML Cite
Full Text: DOI

On the relative entropy method for hyperbolic-parabolic systems. (English) Zbl 1407.65144

Klingenberg, Christian (ed.) et al., Theory, numerics and applications of hyperbolic problems I, Aachen, Germany, August 2016. Cham: Springer. Springer Proc. Math. Stat. 236, 363-374 (2018).
PDF BibTeX XML Cite
Full Text: DOI Link

Hyperbolic conservation laws and \(L^2\). (English) Zbl 1405.35112

Dick, Josef (ed.) et al., Contemporary computational mathematics – a celebration of the 80th birthday of Ian Sloan. In 2 volumes. Cham: Springer (ISBN 978-3-319-72455-3/hbk; 978-3-319-72456-0/ebook). 703-720 (2018).
MSC:  35L65 35B35
PDF BibTeX XML Cite
Full Text: DOI

On locally bounded solutions of the Cauchy problem for a first-order quasilinear equation with power flux function. (English. Russian original) Zbl 1418.35251

Math. Notes 104, No. 2, 210-217 (2018); translation from Mat. Zametki 104, No. 2, 191-199 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software